# SDR UPS99830700

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N836UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45936
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FRAME FITTING AT STA 840 LEFT CRACKED P/N 3779978-2.  REMOVED CRACKED FITTING, FABRICATED NEW FITTING ON TIMCO ROUTINE 197 126, 50015 AND INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
